MathSciNet Relay Station
MathSciNet bibliographic data
MR1297528 35L67 (34C99 35Q35 76L05 76W05)
Hesaaraki, Mahmoud The structure of MFD shock waves for rectilinear motion in some models of plasma. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3423–3452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement